# SDR MASA2012110152258

- Difficulty date: November 1, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 23,864 hours, 19,047 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD EMERGENCY EXIT DOOR INTERMITTENT CAUTION.  MX CLEANED DOOR SENSOR NO FURTHER CAUTION INDICATION.
